# SDR CALA9801703

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Cracked
- Location: Lt I/B Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN DOUBLER INSIDE LT INBOARD FLAP AT AFT END OF INBOARD FLAP TRACK CARRIAGE SPINDLE CUTOUT.  THE DOUBLER WAS REMOVED AND A NEW DOUBLER WAS INSTALLED IAW SRM 51-10-1 AND 51-30-2.
